Advanced search
1 file | 165.61 KB

Queueing system with vacations after a random amount of work

Author
Organization
Keywords
TIME-LIMITED SERVICE, SINGLE-SERVER QUEUE, INTERRUPTION

Downloads

  • DIOO180118.pdf
    • full text
    • |
    • open access
    • |
    • application/text-plain:formatted
    • |
    • 165.61 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Adan, Ivo, Onno Boxma, Dieter Claeys, and Offer Kella. 2018. “Queueing System with Vacations After a Random Amount of Work.” SIAM Journal on Applied Mathematics 78 (3): 1697–1711.
APA
Adan, I., Boxma, O., Claeys, D., & Kella, O. (2018). Queueing system with vacations after a random amount of work. SIAM Journal on Applied Mathematics, 78(3), 1697–1711.
Vancouver
1.
Adan I, Boxma O, Claeys D, Kella O. Queueing system with vacations after a random amount of work. SIAM Journal on Applied Mathematics. Society for Industrial & Applied Mathematics (SIAM); 2018;78(3):1697–711.
MLA
Adan, Ivo et al. “Queueing System with Vacations After a Random Amount of Work.” SIAM Journal on Applied Mathematics 78.3 (2018): 1697–1711. Print.
@article{8565952,
  author       = {Adan, Ivo and Boxma, Onno and Claeys, Dieter and Kella, Offer},
  issn         = {0036-1399},
  journal      = {SIAM Journal on Applied Mathematics},
  keywords     = {TIME-LIMITED SERVICE,SINGLE-SERVER QUEUE,INTERRUPTION},
  language     = {eng},
  number       = {3},
  pages        = {1697--1711},
  publisher    = {Society for Industrial & Applied Mathematics (SIAM)},
  title        = {Queueing system with vacations after a random amount of work},
  url          = {http://dx.doi.org/10.1137/17m1142673},
  volume       = {78},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: